MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C, JAPANESE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the authorized third party service provider (asp) will further evaluate and repair the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.H3 other text : to be serviced by asp.
 
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that the ventilator measured lower peep (positive end expiratory pressure) than set and that its exhaled tidal volume (vte) levels were low.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001: section d4, model #, of the initial medwatch report stated: prt-01098-100.Section d4, model #, of the initial medwatch report should have stated: v+c, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).New information for supplemental medwatch report 001: h6: the authorized third-party service provider (asp) elected to return the device to ventec for evaluation and repair.The device was evaluated by ventec where the reported issues of it measuring lower peep (positive end expiratory pressure) than set and low exhaled tidal volume (vte) levels was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the ift.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19015981
Report Number3013095415-2024-00293
Device Sequence Number18181735
Product Code CBK
UDI-Device Identifier00850018761116
UDI-Public(01)00850018761116(11)210225(21)123005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+C, JAPANESE
Device Catalogue NumberPRT-01098-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown